# SDR IPXA2024040823096

- Difficulty date: February 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H CENTER FLAP ASSY HAS 1EA CRACK (TOTAL), AT RIB LOCATION 26 FWD. DEFECT MARKED IN RED ON THE UPPER SURFACE. REVIEWED. REMOVED CRACKED FLANGE AT CENTER FLAP RIB 26 BETWEEN STR 2.6 TO STR 2.7 AND FABRICATED NEW REPAIR ANGLE WITH MATERIAL 2024-T3 .056C. TREATED AND PRIMED NEW REPAIR ANGLE. IAW A300-600 SRM 51-21-10.
